MAUDE Adverse Event Report: ORTHO DEVELOPMENT E-VITALIZE; TOTAL KNEE REPLACEMENT PROSTHESIS

ORTHO DEVELOPMENT E-VITALIZE; TOTAL KNEE REPLACEMENT PROSTHESIS
Model Number 166-5307
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record notes no material nonconformance's, no manufacturing errors, nor discrepancies with respect to material type, treatments, dimensions nor labeling that may have caused or contributed to this mode of failure.
 
Event or Problem Description
The index surgery occurred on (b)(6) 2018.The report indicates that the tibial insert was out of position so a revision was performed on (b)(6) 2018 to replace the tibial insert.The surgeon indicated that during the initial surgery, he had difficulty properly fitting the insert into the construct using his mis technique.The surgeon also reported that there was deformation on the tibial insert.The insert was discarded and not returned.

Brand Name
E-VITALIZE
Common Device Name
TOTAL KNEE REPLACEMENT PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key7638091
Report Number1722511-2018-00024
Device Sequence Number2194568
Product Code JWH
UDI-Device Identifier00822409007004
UDI-Public(01)00822409007004(17)240710(10)A180653
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2024
Device Model Number166-5307
Device Lot NumberA180653
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1